It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


You are only taking 1/4 of a 50 mg pill in the morning and another 1/4 at night? And you feel OK with that? But when you try to stop completely, you feel terrible?

Just shows how different we all are. Honestly I wouldn't even consider 1/2 an Ultram a day as something to be worried about. To put it in terms that an opiate user can relate to, that would be like breaking one Tylenol 4 in half and taking 1/2 in morning, 1/2 at night, and never needing to increase it. It's a really tiny amount considering the pain you are in.

What I find hard to believe is that you feel terrible just from stopping the Ultram. Is it at night that it bothers you? I went 10 days without Ultram after taking 6-8 a day for a few months. And I was half-ok in daytime, but the nights were bad 'cause of the pain in joints & restless leg. But I knocked myself out with Nyquil or Benadryl.

Maybe this (Ultram) is one of those pills that affects everyone differently -- because it has anti-depressant as well as pain killer in it. Speaking of which, amitryptaline is an antidepressant too, and normally you aren't supposed to mix Ultram with any antidepressant. But again your daily dose of Ultram is so low that it might not matter.





All times are GMT -7. The time now is 07:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!